English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Homological stability for automorphism groups

MPS-Authors
/persons/resource/persons236418

Wahl,  Nathalie
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available
Citation

Randal-Williams, O., & Wahl, N. (2017). Homological stability for automorphism groups. Advances in Mathematics, 318, 534-626. doi:10.1016/j.aim.2017.07.022.


Cite as: http://hdl.handle.net/21.11116/0000-0004-0A78-B
Abstract
There is no abstract available